# SDR FDEA200907072516

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810214
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MLG CHANGE, MLG FITTING FWD LUG OUT LIMIT IAW AMM 57-20-30. REPAIR PERFORMED BY OVERSIZING BORES, SPOTFACING LUG FACES AND BUSHING REPAIR IAW DWG R572-40221 ISS G, APPROVED BY RAS/BAE/1010287/2008 ISS A AND EA 6-5740-131231.
